# SDR QXEA0300143

- Difficulty date: January 14, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 2,860 hours, 2,300 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB- TWENTY OVERSIZED HOLES AT STRINGER 12 THREW BULKHEAD.  REPAIRED IAW HORIZON AIR EO 601R-53-3778 AND EA R-53-69.
